SciELO - Scientific Electronic Library Online

 
vol.36 número2A SURVEY ON HEURISTICS FOR THE TWO-DIMENSIONAL RECTANGULAR STRIP PACKING PROBLEMA NEW MATHEMATICAL MODEL FOR THE WORKOVER RIG SCHEDULING PROBLEM índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Pesquisa Operacional

versão impressa ISSN 0101-7438versão On-line ISSN 1678-5142

Resumo

JAYSWAL, Anurag; KUMMARI, Krishna  e  SINGH, Vivek. OPTIMALITY AND PARAMETRIC DUALITY FOR NONSMOOTH MINIMAX FRACTIONAL PROGRAMMING PROBLEMS INVOLVING L-INVEX-INFINE FUNCTIONS. Pesqui. Oper. [online]. 2016, vol.36, n.2, pp.227-239. ISSN 0101-7438.  https://doi.org/10.1590/0101-7438.2016.036.02.0227.

The Karush-Kuhn-Tucker type necessary optimality conditions are given for the nonsmooth minimax fractional programming problem with inequality and equality constraints. Subsequently, based on the idea of L-invex-infine functions defined in terms of the limiting/Mordukhovich subdifferential of locally Lipschitz functions, we obtain sufficient optimality conditions for the considered nonsmooth minimax fractional programming problem and also we provide an example to justify the existence of sufficient optimality conditions. Furthermore, we propose a parametric type dual problem and explore duality results.

Palavras-chave : Limiting subdifferential; L-invex-infine function; minimax programming; optimality conditions; duality.

        · texto em Inglês     · Inglês ( pdf )